Table of Contents Author Guidelines Submit a Manuscript
Chinese Journal of Mathematics
Volume 2016 (2016), Article ID 4361806, 8 pages
http://dx.doi.org/10.1155/2016/4361806
Research Article

Some New Generalized Integral Inequalities for GA--Convex Functions via Hadamard Fractional Integrals

1Department of Mathematics, Faculty of Sciences and Arts, Giresun University, 28200 Giresun, Turkey
2Department of Finance-Banking and Insurance, Alucra Turan Barutçu Vocational School, Giresun University, Alucra, 28700 Giresun, Turkey

Received 22 April 2016; Revised 14 July 2016; Accepted 1 August 2016

Academic Editor: Chang-Jian Zhao

Copyright © 2016 İmdat İşcan and Mustafa Aydin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. W. Breckner, “Stetigkeitsaussagen für eine Klasse verallgemeinerter konvexer funktionen in topologischen linearen Räumen,” Publications de l'Institut Mathématique, vol. 23, pp. 13–20, 1978. View at Google Scholar
  2. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, 2006. View at MathSciNet
  3. M. Alomari, M. Darus, S. S. Dragomir, and P. Cerone, “Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense,” Applied Mathematics Letters, vol. 23, no. 9, pp. 1071–1076, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. M. Avci, H. Kavurmaci, and M. E. Özdemir, “New inequalities of Hermite-Hadamard type via s-convex functions in the second sense with applications,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5171–5176, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. S. S. Dragomir and S. Fitzpatrik, “The Hadamard's inequality for s-convex functions in the second sense,” Demonstratio Mathematica, vol. 32, no. 4, pp. 687–696, 1999. View at Google Scholar
  6. İ. İşcan, “New estimates on generalization of some integral inequalities for s-convex functions and their applications,” International Journal of Pure and Applied Mathematics, vol. 86, no. 4, pp. 727–746, 2013. View at Publisher · View at Google Scholar · View at Scopus
  7. J. Park, “Generalization of some Simpson-like type inequalities via differentiable s-convex mappings in the second sense,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 493531, 13 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. E. Set, “New inequalities of Ostrowski type for mapping whose derivatives are s-convex in the second sense via fractional integrals,” Computers & Mathematics with Applications, vol. 63, no. 7, pp. 1147–1154, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. Z. Sarıkaya, E. Set, and M. E. Özdemir, “On new inequalities of Simpson's type for s-convex functions,” Computers & Mathematics with Applications, vol. 60, no. 8, pp. 2191–2199, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. Z. Sarıkaya, E. Set, H. Yaldız, and N. Başak, “Hermite-Hadamard's inequalities for fractional integrals and related fractional inequalities,” Mathematical and Computer Modelling, vol. 57, no. 9-10, pp. 2403–2407, 2013. View at Publisher · View at Google Scholar · View at Scopus
  11. C. P. Niculescu, “Convexity according to the geometric mean,” Mathematical Inequalities & Applications, vol. 3, no. 2, pp. 155–167, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  12. C. P. Niculescu, “Convexity according to means,” Mathematical Inequalities & Applications, vol. 6, no. 4, pp. 571–579, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  13. Y. Shuang, H.-P. Yin, and F. Qi, “Hermite-Hadamard type integral inequalities for geometric-arithmetically s-convex functions,” Analysis, vol. 33, no. 2, pp. 197–208, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. Hua, B.-Y. Xi, and F. Qi, “Hermite-Hadamard type inequalities for geometric-arithmetically s-convex functions,” Communications of the Korean Mathematical Society, vol. 29, no. 1, pp. 51–63, 2014. View at Google Scholar
  15. İ. İscan, “Hermite-Hadamard type inequalities for GA-s-convex functions,” Le Matematiche, vol. 69, no. 2, pp. 129–146, 2014. View at Publisher · View at Google Scholar
  16. M. Kunt and İ. İşcan, “On new inequalities of Hermite-Hadamard-Fejer type for GA-s-convex functions via fractional integrals,” Konuralp Jurnal of Mathematics, vol. 4, no. 1, pp. 130–139, 2016. View at Google Scholar
  17. S. Maden, S. Turhan, and İ. İşcan, “New Hermite-Hadamard-Fejer type inequalities for GA-convex functions,” in Proceedings of the AIP Conference, vol. 1726, Antalya, Turkey, April 2016. View at Publisher · View at Google Scholar
  18. X.-M. Zhang, Y.-M. Chu, and X.-H. Zhang, “The Hermite-Hadamard type inequality of GA-convex functions and its application,” Journal of Inequalities and Applications, vol. 2010, Article ID 507560, 11 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. T.-Y. Zhang, A.-P. Ji, and F. Qi, “Some inequalities of Hermite-HADamard type for GA-convex functions with applications to means,” Le Matematiche, vol. 68, no. 1, pp. 229–239, 2013. View at Google Scholar · View at MathSciNet
  20. J. Wang, J. Deng, and M. Fečkan, “Exploring s-e-condition and applications to some Ostrowski type inequalities via Hadamard fractional integrals,” Mathematica Slovaca, vol. 64, no. 6, pp. 1381–1396, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. İ. İşcan, “New general integral inequalities for quasi-geometrically convex functions via fractional integrals,” Journal of Inequalities and Applications, vol. 2013, article 491, 15 pages, 2013. View at Google Scholar · View at MathSciNet